Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Head hit on wall, shelf and table, have headache, reduces with medicines, become less active, sleepy, problem in concentrating, while sleeping headaches on points where hit

In a single day (10th May, 2012), my head got hit by the wall, by the shelf an from the table. I have headache which on taking medicine reduces but with time it aches with the same intensity. I have become less active and i just feel like sleeping or resting. I don t feel like doing any work which needs concentration/focus or energy. When i sleep on my pillow my head aches at those point where it has been hit. Kindly suggest some care and medicines as I have my examinations in the coming week. Thank you.
Asked On : Tue, 15 May 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
please use arnica 200 morning, kali phose 200 inthe evening and natrum mure 200 at bed time.your are required get ensured from radiology deptt of your nearest hospital that there is no head injury inside before the start of homeo prescribed remedies.
dr.mohsin madni
Answered: Wed, 16 May 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor